# SDR DALA2024080107670

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0475130) L2 DOOR MOP SILL (AFT ENTRY DOOR) HAS CORROSION FROM STA 947-986 LBL 46-LBL 55 WL 208. REMOVED AND REPLACED DAMAGED L2 DOOR MOP SILL ( AFT ENTRY DOOR) FROM STA 947-986 LBL 46-LBL 55 WL 208 ALL WORK DONE B737-SRM 53-70-15-1A-1, 51-40-02-0G, 51-40-05-0G AND DWG# 147A850.
